Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Conditions satisfied by the expansion and vorticity of a viscous fluid in a fixed container


Author: J. L. Synge
Journal: Quart. Appl. Math. 9 (1951), 319-322
MSC: Primary 31.0X
DOI: https://doi.org/10.1090/qam/50083
MathSciNet review: 50083
Full-text PDF Free Access


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 31.0X

Retrieve articles in all journals with MSC: 31.0X


Additional Information

DOI: https://doi.org/10.1090/qam/50083
Article copyright: © Copyright 1951 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website